دانشگاه شهید مدنی آذربایجان

آمار

تعداد نشریات7
تعداد شماره‌ها63
تعداد مقالات480
تعداد مشاهده مقاله560,953
تعداد دریافت فایل اصل مقاله392,145
Shao, Zehui, Wu, Pu. (1397). Complexity and approximation ratio of semitotal domination in graphs. , 3(2), 143-150. doi: 10.22049/cco.2018.25987.1065
Zehui Shao; Pu Wu. "Complexity and approximation ratio of semitotal domination in graphs". , 3, 2, 1397, 143-150. doi: 10.22049/cco.2018.25987.1065
Shao, Zehui, Wu, Pu. (1397). 'Complexity and approximation ratio of semitotal domination in graphs', , 3(2), pp. 143-150. doi: 10.22049/cco.2018.25987.1065
Shao, Zehui, Wu, Pu. Complexity and approximation ratio of semitotal domination in graphs. , 1397; 3(2): 143-150. doi: 10.22049/cco.2018.25987.1065


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.